[A Case of Statin-Associated Muscle Symptoms (SAMS) Due to Drug-Drug Interaction between Statin and Pazopanib].

Q4 Medicine
Yudai Funakoshi, Atushi Koizumi, Junichi Nadaoka, Masatoshi Kanzaki, Teruaki Kumazawa
{"title":"[A Case of Statin-Associated Muscle Symptoms (SAMS) Due to Drug-Drug Interaction between Statin and Pazopanib].","authors":"Yudai Funakoshi, Atushi Koizumi, Junichi Nadaoka, Masatoshi Kanzaki, Teruaki Kumazawa","doi":"10.14989/ActaUrolJap_71_10_333","DOIUrl":null,"url":null,"abstract":"<p><p>A woman in her 60s underwent a left nephrectomy in 2007 after being diagnosed with left renal cell carcinoma. In 2020, computed tomography (CT) revealed pancreatic metastasis, and subsequently axitinib therapy was initiated. However, axitinib therapy was discontinued due to hand-foot syndrome and nivolumab therapy was initiated in 2021. Follow-up CT scans indicated the progression of pancreatic and lymph node metastases, prompting the initiation of pazopanib therapy. Twelve days after the initiation of pazopanib therapy, she was admitted to our department with complaints of fever, fatigue, and skin rash. She was hospitalized with suspected drug eruption, drug-induced liver injury, and infection. Her symptoms improved with discontinuation of pazopanib, and antibiotic treatment; however, on the 8ᵗʰ day of hospitalization, she experienced lower limb weakness. On the 16ᵗʰ day, blood tests revealed markedly elevated creatine kinase (CK) levels (26, 565 IU/l). Short tau inversion recovery (STIR) magnetic resonance imaging (MRI) revealed high signal intensity in the hamstring and adductor muscles, leading to the diagnosis of myositis. Consequently, pitavastatin treatment was discontinued. CK levels decreased promptly after the discontinuation of statin treatment, and limb weakness improved as well. Pitavastatin is transported from the blood into the liver via organic anion-transporting polypeptide 1B1 (OATP1B1) located on the hepatocyte surface. Previous reports have indicated that tyrosine kinase inhibitors, such as pazopanib, can inactivate OATP1B1, leading to an increase in the plasma concentration of statins. In the present case, myositis was considered to have resulted from a drug-drug interaction between pitavastatin and pazopanib.</p>","PeriodicalId":39291,"journal":{"name":"Acta Urologica Japonica","volume":"71 10","pages":"333-336"},"PeriodicalIF":0.0000,"publicationDate":"2025-10-01","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Acta Urologica Japonica","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.14989/ActaUrolJap_71_10_333","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"Q4","JCRName":"Medicine","Score":null,"Total":0}
引用次数: 0

Abstract

A woman in her 60s underwent a left nephrectomy in 2007 after being diagnosed with left renal cell carcinoma. In 2020, computed tomography (CT) revealed pancreatic metastasis, and subsequently axitinib therapy was initiated. However, axitinib therapy was discontinued due to hand-foot syndrome and nivolumab therapy was initiated in 2021. Follow-up CT scans indicated the progression of pancreatic and lymph node metastases, prompting the initiation of pazopanib therapy. Twelve days after the initiation of pazopanib therapy, she was admitted to our department with complaints of fever, fatigue, and skin rash. She was hospitalized with suspected drug eruption, drug-induced liver injury, and infection. Her symptoms improved with discontinuation of pazopanib, and antibiotic treatment; however, on the 8ᵗʰ day of hospitalization, she experienced lower limb weakness. On the 16ᵗʰ day, blood tests revealed markedly elevated creatine kinase (CK) levels (26, 565 IU/l). Short tau inversion recovery (STIR) magnetic resonance imaging (MRI) revealed high signal intensity in the hamstring and adductor muscles, leading to the diagnosis of myositis. Consequently, pitavastatin treatment was discontinued. CK levels decreased promptly after the discontinuation of statin treatment, and limb weakness improved as well. Pitavastatin is transported from the blood into the liver via organic anion-transporting polypeptide 1B1 (OATP1B1) located on the hepatocyte surface. Previous reports have indicated that tyrosine kinase inhibitors, such as pazopanib, can inactivate OATP1B1, leading to an increase in the plasma concentration of statins. In the present case, myositis was considered to have resulted from a drug-drug interaction between pitavastatin and pazopanib.

[1例他汀类药物与帕唑帕尼相互作用引起的他汀类药物相关肌肉症状(SAMS)]。
一名60多岁的妇女在2007年被诊断为左肾细胞癌后接受了左肾切除术。2020年,计算机断层扫描(CT)显示胰腺转移,随后开始阿西替尼治疗。然而,由于手足综合征,阿西替尼治疗被停止,纳武单抗治疗于2021年开始。后续的CT扫描显示胰腺和淋巴结转移的进展,促使帕唑帕尼治疗的开始。开始帕唑帕尼治疗12天后,她以发热、疲劳和皮疹等主诉入住我科。疑似药疹、药源性肝损伤及感染住院。停用帕唑帕尼和抗生素治疗后症状有所改善;然而,在住院的第8天,她出现了下肢无力。在16个工作日,血液检查显示肌酸激酶(CK)水平明显升高(26,565 IU/l)。短tau反转恢复(STIR)磁共振成像(MRI)显示腘绳肌和内收肌的高信号强度,导致肌炎的诊断。因此,停用匹伐他汀治疗。停止他汀类药物治疗后,CK水平迅速下降,肢体无力也得到改善。匹伐他汀通过位于肝细胞表面的有机阴离子转运多肽1B1 (OATP1B1)从血液转运到肝脏。以前的报道表明,酪氨酸激酶抑制剂,如帕唑帕尼,可以使OATP1B1失活,导致他汀类药物的血浆浓度升高。在本病例中,肌炎被认为是由匹伐他汀和帕唑帕尼之间的药物相互作用引起的。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
Acta Urologica Japonica
Acta Urologica Japonica Medicine-Medicine (all)
CiteScore
0.20
自引率
0.00%
发文量
74
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书